... ng to my Primary about feeling rough, dizzy, etc. He pulled blood and found my T level was in the 150's. Now we have a diagnosis. He immediately put me on one shot a month... level at 200. Not enough so he put me on every other week. I hit 305 and he called it good. ... (1 replies)
... My questions boils down to, is my Testosterone low? ... (7 replies)
... alway low immunity caught everything. 3 sperm tests in my late 20's and 30s couldn't have been worse, but had sperm that shot out. Testicles were full but smaller than norm. ... (5 replies)
... Your numbers are terrible. You should feel pretty bad with those the low T and high estradiol you have. ... (12 replies)
... Me again I went back to the endo who ran tests all over again only to find out my T was lower than when I started the testim so he put me on injections, 1 shot every two weeks its only been about 8 hours from when he gave me the shot but I feel perfect! ... (19 replies)
... that's on the high side but i feel best . my estradiol was 44.8 which was too high i think also. my doc still has not completed the blood draw of 2 days after the shot to see where the level is he only did the before. ... (53 replies)
... LA is right that your levels from the first shot, or any given shot, will peak around 48 hours after the shot. However with T cyp, being an oil, it takes quite some time for all of it to be absorbed. About a month. Lets say you take weekly injections. ... (2 replies)
... I'm using a 3 cc syringe only started at 1 cc now at 1.5 cc as of yesterday. I didn't feel good yesterday after my shot, very tired and aching feeling. Are there other meds that can cancel out the T? ... (15 replies)
... how long after the shot will you feel any affect? ... (7 replies)
... What will be the target Testosterone level? ... (56 replies)
... I was fine for years and then about 45 hit a wall and my levels dropped to 310 I felt like crap. I am now back to high 800's and feel good again. ... (3 replies)
... atigue, low libido and brain fog for years. During the last few years it's got really bad and being constantly tired is taking so much away from my life. I also feel like having a mild ADD and don't have enough motivation for my career, which used to be very promising. ... (0 replies)
... Why haven't you taken the next injection?
The injections have a half life of about 7 days. You should be injecting weekly. (2 replies)
... sted about a month ago and the result was 110 and my doctor wanted me to go on the pellets but I wanted to try injecting myself with the T first. I took my first shot 10 days ago and I started feeling more energy right away along with a huge increase in my sex drive. Before the T I had no sex drive. ... (2 replies)
... Okay Ken thanks again...I do not have my test results with me right now, but I know my saliva test showed DHEA to be elevated and my Free-T was 78; that was maybe 6-7 weeks after I had had my last T-shot before I went off of them. I counciled with a lady who is supposed to know hormones and I was not impressed too much. She sold me some DHEA (50mg I think) and told me to take... (6 replies)
... androgel yesterday. I slept so good yesterday and woke up 7am feeling lots of energy, My mood was also better. By 11am energy starting going down again and now i feel the same as before. But now its time to apply the gel again. ... (10 replies)
... I have almost the exact same thing...
I am not sure what is going on with me but frustrated...search and read all of my posts and sift through for some answers..
I am on testosterone replacement now (on & off), have extreme fatigue, low libido, all sorts of messed up hormones, possible thyroid issues, CFIDS, low vitamin D3, gout, LH & FSH very high, lower than normal... (13 replies)
... If you are on testosterone shots, can you still take DHEA? ... (0 replies)
... I took Tren Xtreme last year and my PCP gave me a testosterone shot which made me feel completely better. ... (13 replies)
... My PCP put me on Androgel, but for some reason had me on only two pumps a day, which is hardly anything. Needless to say, after the first week or so I stopped feeling the effects of it. When I spoke with my PCP about it they referred me to an endocrinologist. ... (12 replies)